# SDR 2006F00038

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contactor
- Condition: Dirty
- Location: Mlg Door Ind
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LEFT MAIN DOWN LIGHT FAILED TO ILLUMINATE.  FLYOVER SHOWED GEAR DOWN.  ANNUNCIATOR CONTACTS WERE CLEANED.  GEAR WAS CYCLED AND DISCREPANCY WAS CLEARED.
